# SDR 6PMR302203670003

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 102,198 hours, 17,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 102,198 hours, 17,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR: LEFT WING TRAILING EDGE, CORROSION ON SPAR UPPER CHORD WS 900.  INSTALLED REPAIR STRAP 7075-T6, 0.063" THICK, PER EO NR 20425-2 REV IR 8110-3 ISSUED NR 20425-2.
